Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20043
DC FieldValueLanguage
dc.contributorDepartment of Logistics and Maritime Studies-
dc.creatorNg, CT-
dc.creatorCheng, TCE-
dc.creatorBachman, A-
dc.creatorJaniak, A-
dc.date.accessioned2014-12-19T06:57:10Z-
dc.date.available2014-12-19T06:57:10Z-
dc.identifier.issn0020-0190-
dc.identifier.urihttp://hdl.handle.net/10397/20043-
dc.language.isoenen_US
dc.subjectAlgorithmsen_US
dc.subjectDynamic programmingen_US
dc.subjectSingle machine schedulingen_US
dc.subjectStart time dependent processing timesen_US
dc.subjectTotal completion timeen_US
dc.titleThree scheduling problems with deteriorating jobs to minimize the total completion timeen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage327-
dc.identifier.epage333-
dc.identifier.volume81-
dc.identifier.issue6-
dc.identifier.doi10.1016/S0020-0190(01)00244-7-
dcterms.abstractIn this paper, three scheduling problems with deteriorating jobs to minimize the total completion time on a single machine are investigated. By a deteriorating job, we mean that the processing time of the job is a function of its execution start time. The three problems correspond to three different decreasing linear functions, whose increasing counterparts have been studied in the literature. Some basic properties of the three problems are proved. Based on these properties, two of the problems are solved in O(nlogn) time, where n is the number of jobs. A pseudopolynomial time algorithm is constructed to solve the third problem using dynamic programming. Finally, a comparison between the problems with job processing times being decreasing and increasing linear functions of their start times is presented, which shows that the decreasing and increasing linear models of job processing times seem to be closely related to each other.-
dcterms.bibliographicCitationInformation processing letters, 2002, v. 81, no. 6, p. 327-333-
dcterms.isPartOfInformation Processing Letters-
dcterms.issued2002-
dc.identifier.isiWOS:000173738500007-
dc.identifier.scopus2-s2.0-0037204524-
dc.identifier.rosgroupidr06381-
dc.description.ros2001-2002 > Academic research: refereed > Publication in refereed journal-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

SCOPUSTM   
Citations

82
Last Week
0
Last month
0
Citations as of Sep 7, 2020

WEB OF SCIENCETM
Citations

77
Last Week
0
Last month
0
Citations as of Oct 16, 2020

Page view(s)

217
Last Week
0
Last month
Citations as of Oct 19, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.